MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954460
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Pocket Erosion (2013)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient experienced constant pain post-implantation of ventralight st mesh.It was also reported that permanent sutures are also protruding through the skin surface and catching with any arm movement.A cause for the patient's postoperative pain was not reported, as such it is unclear how much of the patient's symptoms are due to the bd device or the permanent sutures that the patient has scheduled an appointment for removal.Based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.Review of manufacturing records shows product was made to specification.To date, this is the only reported complaint for this manufacturing lot of 419 units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported per medwatch report (mw5180032): "i had to have a polypropylene mesh implanted into my chest wall after having a tumor removed.Since implantation i am suffering from constant pain due to the mesh.Permanent sutures are also protruding to skin surface and catching with any arm movement." addendum per additional information received: as reported, a ventralight st mesh was implanted on (b)(6) 2025 during a chest wall reconstruction procedure.It was reported that on (b)(6) 2026, permanent sutures that had become visible through the skin and were causing daily discomfort were removed.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24158353
Report Number1213643-2026-00039
Device Sequence Number13039407
Product Code FTL
UDI-Device Identifier00801741031625
UDI-Public(01)00801741031625(11)240426(17)260328(10)HUJR0898
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Catalogue Number5954460
Device Lot NumberHUJR0898
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexFemale
Patient Weight52 KG